# SDR CALA2025070706235

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N17599
- Make and model: Boeing 737-9
- Aircraft serial: 67640
- Aircraft time: 377 hours, 117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK.  EMERGENCY LIGHTS INOP ROWS 15-21 ADJUSTED SPLICES FOUND BY RACEWAY TRACK ON SEAT 15B. OPS TEST OK. REF SWPM 20-90-14.
